# SDR DALA2024051505248

- Difficulty date: May 12, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 92,031 hours, 43,040 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Fcu
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3231 DISC: AT GATE, DEPLANING COMPLETE, GROUND POWER WENT OFF LINE WITH THE APU OFF, AIRCRAFT WENT DARK, SMOKE STARTED COMING FROM BEHIND THE FCU.  DEBRIEFED FLIGHT CREW. VERIFIED NO PASSENGERS ONBOARD. POWERED A /C WITH GATE POWER. POWER WAS NOT WITHIN ACCEPTABLE PARAMETERS. INSPECTED F/D WIRING, AVEC COMPONENTS, AND EXT POWER RECEPTACLE. NO FINDINGS. AVEC BITE TEST PASS. REF A320 AMM 21-26. R/R AVEC FILTER. AS A PRECAUTION, R/R FCU REF A320 AMM 22-81. AFS TEST PASSED. STILL REQUIRES CAT 3 CAPABILITY TEST PERFORMED CAT 3 CAPABILITY TEST REF A320 AMM 22-97. TESTS GOOD . (LP: 5972308)
